Alert archive / Colorado / Red Flag Warnings in 2014
Red Flag Warning 11, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Mar 30, 2014, 2:50 PM MDT for 11 counties in Colorado. It took effect at Mar 31, 2014, 10:00 AM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2014, 2:50 PM MDT (20:50 UTC)
- In effect from
- Mar 31, 2014, 10:00 AM MDT
- Expired
- Mar 31, 2014, 6:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Crowley County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 58 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.8 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3687 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
049 WWUS85 KPUB 302050 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 250 PM MDT SUN MAR 30 2014 ...A RED FLAG WARNING REMAINS IN EFFECT FOR GUSTY WINDS...LOW HUMIDITY LEVELS AND DRY FUELS...UNTIL 2000 TODAY FOR FIRE WEATHER ZONES 222...224 AND 226 THROUGH 237...WHICH INCLUDES FREMONT COUNTY...THE SAN LUIS VALLEY...THE INTERSTATE 25 CORRIDOR...AND ALL OF THE SOUTHEAST COLORADO PLAINS... ...A RED FLAG WARNING IS IN EFFECT FOR GUSTY WINDS...LOW HUMIDITY AND DRY FUELS FROM 1100 UNTIL 1900 ON MONDAY FOR FIRE WEATHER ZONES 222 AND 227 THROUGH 236...WITH INCLUDES FREMONT...SOUTHERN EL PASO...PUEBLO...HUERFANO...LAS ANIMAS...CROWLEY...OTERO...KIOWA...BENT AND PROWERS COUNTIES... COZ222-227>236-311300- /O.NEW.KPUB.FW.W.0011.140331T1700Z-140401T0100Z/ /O.CON.KPUB.FW.W.0010.000000T0000Z-140331T0200Z/ FREMONT COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY- HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY- OTERO COUNTY-EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY- PROWERS COUNTY- 250 PM MDT SUN MAR 30 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222...227...228...229...230...231...232...233...234...235 AND 236... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222...227...228...229...230...231...232...233...234...235 AND 236... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MDT MONDAY. * AFFECTED AREA...FIRE WEATHER ZONES 222...227...228...229... 230...231...232...233...234...235 AND 236. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR WITH RAPID RATES OF FIRE GROWTH AND SPREAD CAN BE EXPECTED WITH ANY FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ COZ224-226-237-310200- /O.CON.KPUB.FW.W.0010.000000T0000Z-140331T0200Z/ SAN LUIS VALLEY-NORTHERN EL PASO COUNTY-BACA COUNTY- 250 PM MDT SUN MAR 30 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 224...226 AND 237... * AFFECTED AREA...FIRE WEATHER ZONES 224...226 AND 237. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR WITH RAPID RATES OF FIRE GROWTH AND SPREAD CAN BE EXPECTED WITH ANY FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
4 follow-up statements
755 WWUS85 KPUB 310210 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 810 PM MDT SUN MAR 30 2014 ...A RED FLAG WARNING IS IN EFFECT FOR GUSTY WINDS...LOW HUMIDITY AND DRY FUELS FROM 1100 UNTIL 1900 ON MONDAY FOR FIRE WEATHER ZONES 222 AND 227 THROUGH 236...WITH INCLUDES FREMONT...SOUTHERN EL PASO...PUEBLO...HUERFANO...LAS ANIMAS...CROWLEY...OTERO... KIOWA...BENT AND PROWERS COUNTIES... COZ222-227>236-311815- /O.EXP.KPUB.FW.W.0010.000000T0000Z-140331T0200Z/ /O.CON.KPUB.FW.W.0011.140331T1700Z-140401T0100Z/ FREMONT COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY- HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY- OTERO COUNTY-EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY- PROWERS COUNTY- 810 PM MDT SUN MAR 30 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MDT MONDAY FOR FIRE WEATHER ZONES 222...227...228...229...230... 231...232...233...234...235 AND 236... ...RED FLAG WARNING HAS EXPIRED FOR TONIGHT FOR FIRE WEATHER ZONES 222...227...228...229...230...231...232... 233...234...235 AND 236... * AFFECTED AREA...FIRE WEATHER ZONES 222...227...228...229... 230...231...232...233...234...235 AND 236. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...AS LOW AS 6 PERCENT MONDAY AFTERNOON. * IMPACTS...EXTREME FIRE BEHAVIOR WITH RAPID RATES OF FIRE GROWTH AND SPREAD CAN BE EXPECTED WITH ANY FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ COZ224-226-237-310315- /O.EXP.KPUB.FW.W.0010.000000T0000Z-140331T0200Z/ SAN LUIS VALLEY-NORTHERN EL PASO COUNTY-BACA COUNTY- 810 PM MDT SUN MAR 30 2014 ...RED FLAG WARNING HAS EXPIRED FOR FIRE WEATHER ZONES 224...226 AND 237... WHILE STRONG WEST TO SOUTHWEST WINDS WILL CONTINUE OVERNIGHT...RELATIVE HUMIDITY HAS CLIMBED ABOVE 15 PERCENT OVER THE SAN LUIS VALLEY...AND THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$
753 WWUS85 KPUB 311030 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 430 AM MDT MON MAR 31 2014 ...A RED FLAG WARNING IS IN EFFECT FOR GUSTY WINDS...LOW HUMIDITY AND DRY FUELS FROM 1000 UNTIL 1800 TODAY FOR FIRE WEATHER ZONES 222 AND 227 THROUGH 236...WHICH INCLUDES FREMONT...SOUTHERN EL PASO...PUEBLO...HUERFANO...LAS ANIMAS...CROWLEY...OTERO... KIOWA...BENT AND PROWERS COUNTIES... ...A FIRE WEATHER WATCH IS IN EFFECT FOR GUSTY WINDS...LOW HUMIDITY AND DRY FUELS FROM 1200 UNTIL 1900 ON TUESDAY FOR FIRE WEATHER ZONES 222...224...AND 228 THROUGH 236...WHICH INCLUDES THE SAN LUIS VALLEY AND ALL OF THE SOUTHEAST PLAINS EXCEPT FOR EL PASO COUNTY... COZ237-010230- /O.NEW.KPUB.FW.A.0006.140401T1800Z-140402T0100Z/ /O.EXB.KPUB.FW.W.0011.140331T1600Z-140401T0000Z/ BACA COUNTY- 430 AM MDT MON MAR 31 2014 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 237... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 237... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 237. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...AS LOW AS 6 PERCENT MONDAY AFTERNOON. * IMPACTS...EXTREME FIRE BEHAVIOR WITH RAPID RATES OF FIRE GROWTH AND SPREAD CAN BE EXPECTED WITH ANY FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ COZ222-228>236-010230- /O.NEW.KPUB.FW.A.0006.140401T1800Z-140402T0100Z/ /O.EXT.KPUB.FW.W.0011.140331T1600Z-140401T0000Z/ FREMONT COUNTY-PUEBLO COUNTY-HUERFANO COUNTY- WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY- 430 AM MDT MON MAR 31 2014 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 222...AND 228 THROUGH 236. FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222...AND 228 THROUGH 236. THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CONTINUED A RED FLAG WARNING FROM 10 AM UNTIL 6 PM TODAY AND HAS ALSO ISSUED A FIRE WEATHER WATCH FOR TUESDAY AFTERNOON AND EVENING...FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY. * AFFECTED AREA...FIRE WEATHER ZONES 222...228...229...230... 231...232...233...234...235 AND 236. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...AS LOW AS 6 PERCENT MONDAY AFTERNOON. * IMPACTS...EXTREME FIRE BEHAVIOR WITH RAPID RATES OF FIRE GROWTH AND SPREAD CAN BE EXPECTED WITH ANY FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ COZ227-010000- /O.EXT.KPUB.FW.W.0011.140331T1600Z-140401T0000Z/ SOUTHERN EL PASO COUNTY- 430 AM MDT MON MAR 31 2014 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MDT THIS EVENING FOR FIRE WEATHER ZONE 227. * AFFECTED AREA...FIRE WEATHER ZONE 227. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...AS LOW AS 6 PERCENT MONDAY AFTERNOON. * IMPACTS...EXTREME FIRE BEHAVIOR WITH RAPID RATES OF FIRE GROWTH AND SPREAD CAN BE EXPECTED WITH ANY FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ COZ224-010230- /O.NEW.KPUB.FW.A.0006.140401T1800Z-140402T0100Z/ SAN LUIS VALLEY- 430 AM MDT MON MAR 31 2014 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FIRE WEATHER WATCH FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 224. * WINDS...SOUTHWEST 20 TO 40 MPH GUSTING TO 50 MPH. * RELATIVE HUMIDITY...10 TO 15 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR WITH RAPID RATES OF FIRE GROWTH AND SPREAD CAN BE EXPECTED WITH ANY FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
907 WWUS85 KPUB 312057 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 257 PM MDT MON MAR 31 2014 ...A RED FLAG WARNING IS IN EFFECT FOR GUSTY WINDS...LOW HUMIDITY AND DRY FUELS UNTIL 1800 TODAY FOR FIRE WEATHER ZONES 222 AND 227 THROUGH 237...WHICH INCLUDES FREMONT...SOUTHERN EL PASO... PUEBLO...HUERFANO...LAS ANIMAS...CROWLEY...OTERO... KIOWA...BENT...BACA AND PROWERS COUNTIES... ...A RED FLAG WARNING IS IN EFFECT FOR GUSTY WINDS...LOW HUMIDITY AND DRY FUELS FROM 1100 UNTIL 2000 ON TUESDAY FOR FIRE WEATHER ZONES 222...224...AND 227 THROUGH 237...WHICH INCLUDES THE SAN LUIS VALLEY...THE INTERSTATE 25 CORRIDOR FROM COLORADO SPRINGS AND SOUTHWARD AND ALL OF THE SOUTHEAST PLAINS... COZ222-228>237-011300- /O.UPG.KPUB.FW.A.0006.140401T1800Z-140402T0100Z/ /O.NEW.KPUB.FW.W.0012.140401T1700Z-140402T0200Z/ /O.CON.KPUB.FW.W.0011.000000T0000Z-140401T0000Z/ FREMONT COUNTY-PUEBLO COUNTY-HUERFANO COUNTY- WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY- BACA COUNTY- 257 PM MDT MON MAR 31 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222...228...229...230...231...232...233...234...235...236 AND 237... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222...228...229...230...231...232...233...234...235...236 AND 237... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 222...228...229...230... 231...232...233...234...235...236 AND 237. * WINDS...SOUTHEAST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR WITH RAPID RATES OF FIRE GROWTH AND SPREAD CAN BE EXPECTED WITH ANY FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ COZ227-011300- /O.NEW.KPUB.FW.W.0012.140401T1700Z-140402T0200Z/ /O.CON.KPUB.FW.W.0011.000000T0000Z-140401T0000Z/ SOUTHERN EL PASO COUNTY- 257 PM MDT MON MAR 31 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 227... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 227... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT TUESDAY. * AFFECTED AREA...FIRE WEATHER ZONE 227. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 9 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR WITH RAPID RATES OF FIRE GROWTH AND SPREAD CAN BE EXPECTED WITH ANY FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ COZ224-011300- /O.UPG.KPUB.FW.A.0006.140401T1800Z-140402T0100Z/ /O.NEW.KPUB.FW.W.0012.140401T1700Z-140402T0200Z/ SAN LUIS VALLEY- 257 PM MDT MON MAR 31 2014 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 224. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. * RELATIVE HUMIDITY...AS LOW AS 13 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR WITH RAPID RATES OF FIRE GROWTH AND SPREAD CAN BE EXPECTED WITH ANY FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
812 WWUS85 KPUB 312354 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 554 PM MDT MON MAR 31 2014 ...A RED FLAG WARNING FOR GUSTY WINDS...LOW HUMIDITY AND DRY FUELS WILL EXPIRE AT 1800 TODAY FOR FIRE WEATHER ZONES 222 AND 227 THROUGH 237...WHICH INCLUDES FREMONT...SOUTHERN EL PASO... PUEBLO...HUERFANO...LAS ANIMAS...CROWLEY...OTERO... KIOWA... BENT...BACA AND PROWERS COUNTIES... ...A RED FLAG WARNING IS IN EFFECT FOR GUSTY WINDS...LOW HUMIDITY AND DRY FUELS FROM 1100 UNTIL 2000 ON TUESDAY FOR FIRE WEATHER ZONES 222...224...AND 227 THROUGH 237...WHICH INCLUDES THE SAN LUIS VALLEY...THE INTERSTATE 25 CORRIDOR FROM COLORADO SPRINGS AND SOUTHWARD AND ALL OF THE SOUTHEAST PLAINS... COZ222-227>237-011600- /O.EXP.KPUB.FW.W.0011.000000T0000Z-140401T0000Z/ /O.CON.KPUB.FW.W.0012.140401T1700Z-140402T0200Z/ FREMONT COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY- HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY- OTERO COUNTY-EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY- PROWERS COUNTY-BACA COUNTY- 554 PM MDT MON MAR 31 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT TUESDAY FOR GUSTY WINDS...LOW HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONES 222...227...228...229...230...231...232...233... 234...235...236 AND 237... ...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING FOR GUSTY WINDS...LOW HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONES 222...227...228...229...230...231...232...233...234... 235...236 AND 237... * AFFECTED AREA...FIRE WEATHER ZONES 222...227...228...229... 230...231...232...233...234...235...236 AND 237. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR WITH RAPID RATES OF FIRE GROWTH AND SPREAD CAN BE EXPECTED WITH ANY FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ COZ224-011600- /O.CON.KPUB.FW.W.0012.140401T1700Z-140402T0200Z/ SAN LUIS VALLEY- 554 PM MDT MON MAR 31 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... * AFFECTED AREA...FIRE WEATHER ZONE 224. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * RELATIVE HUMIDITY...AS LOW AS 13 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR WITH RAPID RATES OF FIRE GROWTH AND SPREAD CAN BE EXPECTED WITH ANY FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Mar 30, 11:37 AM MDT, 3 hours 13 minutes earlier.
Area forecast discussion, Mar 30, 11:37 AM MDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1137 AM MDT SUN MAR 30 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 339 AM MDT SUN MAR 30 2014 ...HIGH FIRE DANGER THIS AFTERNOON AND EVENING... CURRENT WATER VAPOR IMAGERY AND UPPER AIR ANALYSIS INDICATING INCREASING WEST TO SOUTHWEST FLOW ALOFT ACROSS THE STATE THIS MORNING AS A SHORT WAVE TROUGH ACROSS THE WEST COAST IS TRANSLATING INTO THE GREAT BASIN AT THIS TIME. WATER VAPOR IMAGERY IS ALSO INDICATING AMPLE MID AND UPPER LEVEL MOISTURE STREAMING OUT AHEAD OF SAID WAVE ACROSS THE GREAT BASIN AND INTO WESTERN COLORADO AT THIS TIME. WITH THE STREAMING CLOUDS AND INCREASING WINDS...EARLY MORNING TEMPERATURES ARE VERY MILD FOR THIS TIME OF YEAR WITH READINGS IN THE 20S AND 30S ACROSS THE HIGHER TERRAIN AND IN THE 30S TO LOWER 50S ACROSS THE LOWER ELEVATIONS AT THIS TIME. NOT MUCH CHANGE IN THE CURRENT FORECAST AS SOUTHWEST FLOW ALOFT CONTINUES TO INCREASE ACROSS THE AREA THROUGH THE DAY AS THE GREAT BASIN SHORT WAVE MOVES ACROSS THE STATE AND INTO THE NORTHERN HIGH PLAINS THROUGH TONIGHT. AN ASSOCIATED JET PROGGED TO TRANSLATE ACROSS SOUTH CENTRAL COLORADO WILL KEEP MAINLY DRY...WARM AND WINDY WEATHER IN PLACE ACROSS SOUTHEASTERN COLORADO...WITH SHOWERS RAMPING UP ACROSS THE HIGHER TERRAIN SUNDAY AFTERNOON AND EVENING...MOST NUMEROUS OVER THE CENTRAL AND SOUTHWEST MTS WHERE 2 TO 6 INCHES OF SNOW WILL BE POSSIBLE ACROSS THE HIGHER PEAKS. COULD EVEN SEE A FEW LIGHTNING STRIKES ACROSS WESTERN PORTIONS OF THE AREA AS LAPSE RATES INCREASE AHEAD OF THE TROUGH. FURTHER EAST...STRENGTHENING LEE TROUGH ACROSS ACROSS THE EASTERN PLAINS WILL HELP TO MIX THE DOWN THE STRONG WINDS ALOFT ACROSS THE PLAINS WITH GUSTY WEST TO SOUTHWEST WINDS OF 25 TO 45 MPH EXPECTED THIS AFTERNOON. THE STRONG WINDS...ALONG WITH EXPECTED WARM TEMPERATURES MAINLY IN THE 70S AND MIN RHS IN THE 5-10 PERCENT RANGE...WILL LEAD TO DANGEROUS FIRE WEATHER CONDITIONS ACROSS THE SAN LUIS VALLEY AND THE SOUTHEAST PLAINS WITH CURRENT RED FLAG WARNING STILL ON TRACK. THE STRONG WINDS WILL ALSO LEAD TO AREAS OF BLOWING DUST ACROSS THE EASTERN PLAINS AND MAY NEED A SHORT FUSE ADVISORY ACROSS PORTIONS OF THE PLAINS THIS AFTERNOON AND EVENING. PASSING SYSTEM SENDS A BORA COLD FRONT ACROSS THE AREA THROUGH THE EVENING. LATEST MODELS INDICATING POTENTIAL FOR STRONG WESTERLY WINDS DEVELOPING BEHIND THE FRONT WITH STRONG SUBSIDENCE AND H7 WINDS INCREASING TO 40-50KTS. WILL NEED TO CONTINUE TO MONITOR FOR POSSIBLE HIGH WINDS BUT FOR NOW HAVE BEEFED UP WINDS IN CURRENT GRIDS WITH GUSTS TO 50 MPH ACROSS THE EASTERN MTS AND PLAINS TONIGHT. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 339 AM MDT SUN MAR 30 2014 MONDAY THROUGH WEDNESDAY...MAIN FEATURES WILL BE STRONG SOUTHWEST FLOW ALOFT...BRINGING SNOW TO MAINLY THE CENTRAL AND NORTHERN PART OF THE CONTINENTAL DIVIDE THROUGH COLORADO...AND PERIODS OF WIND/HIGH FIRE DANGER AND POSSIBLY BLOWING DUST ELSEWHERE. A SPEED MAX/UPPER LEVEL DISTURBANCE WILL APPROACH COLORADO FROM THE WEST/SOUTHWEST ON MONDAY. THIS DISTURBANCE WILL BRING WIND/HIGH FIRE DANGER/BLOWING DUST TO MOST AREAS MONDAY...WITH INCREASING SNOW CHANCES ALONG THE CONTINENTAL DIVIDE BY LATE IN THE DAY. THEN...OVERNIGHT INTO TUESDAY MORNING...SNOW WILL RAMP UP ALONG THE CONTINENTAL DIVIDE...WHILE A COLD FRONT BACKS INTO THE EASTERN PLAINS UP TO THE EASTERN SLOPES OF THE MOUNTAINS. FRONT IS DRY...SO MAIN IMPACT WILL BE A RESPITE IN THE STRONGER SOUTHWESTERLY WINDS ACROSS THE PLAINS AS LIGHTER EASTERLY WINDS MOVE IN BEHIND THE FRONT. ALSO...COOLER AIR WILL FILTER IN ACROSS THE PLAINS BEHIND THE FRONT. BUT...IMPACTS OF SYSTEM WILL BE SHORT-LIVED AS IT WILL QUICKLY EJECT NORTHEAST OUT OF THE AREA BY TUESDAY AFTERNOON...WITH SNOWFALL WINDING DOWN ALONG THE DIVIDE...AND WINDS SHIFTING BACK TO SOUTHWESTERLY AGAIN ACROSS THE PLAINS. THIS MEANS MORE HIGH FIRE DANGER AND BLOWING DUST COULD BE BACK IN THE FORECAST AGAIN ALREADY BY TUESDAY AFTERNOON. THEN...24 HOURS LATER...THINGS WILL BE CHANGING AGAIN...AS ANOTHER...BIGGER STORM SYSTEM APPROACHES FROM THE SOUTHWEST. THIS ONE...HAS BEEN WELL ADVERTISED IN THE MODELS FOR DAYS NOW...BUT WITH VARYING IDEAS ON HOW THE STORM WILL TRACK. EARLY RUNS WERE A MIX OF NORTHERN/SOUTHERN TRACKS...WITH SOUTHERN COLORADO POISED FOR LESS/MORE SNOW...RESPECTIVELY. LATEST RUNS ARE LEANING TOWARD A MORE NORTHERN SOLUTION...BUT NOT QUITE AS FAR NORTH AS SOME OF THE INITIAL RUNS. REALLY...THE LATEST TRACKS ARE SORT OF A COMPROMISE SOLUTION FROM THE NORTHERN/SOUTHERN TRACKS OF EARLIER. ALSO...CURRENT TIMING OF THE GFS MODELS'S MAIN IMPACT WINDOW ON SOUTHERN COLORADO IS NOW JUST ABOUT 24 HOURS DELAYED FROM PREVIOUS RUNS...COMING ACROSS THURSDAY/THURSDAY NIGHT INSTEAD OF WEDNESDAY/ WEDNESDAY NIGHT. THE ECMWF INDICATES A PRIMARY IMPACT TIME OF WEDNESDAY NIGHT/EARLY THURSDAY. IN ANY EVENT...SOUTHERN COLORADO STILL LOOKS ON TRACK FOR A VERY SIGNIFICANT CHANGE IN THE WEATHER PATTERN...SOMETIME AROUND MIDWEEK...WITH THE MOST RECENT RUNS CENTERING AROUND EARLY THURSDAY. MOST EVERYONE SHOULD SEE COLD...WIND AND SOME AMOUNT OF RAIN/SNOW WITH THIS EVENT. OF COURSE...IT'S THE HOW MUCH THAT EVERYONE WANTS TO KNOW AND THAT'S HARD TO PINPOINT. LATEST RUNS WOULD SUGGEST NORTHERN AREAS...MAINLY NORTH OF US HIGHWAY 50...AND ESPECIALLY THE PIKES PEAK/PALMER DIVIDE REGION COULD DO QUITE WELL WITH THIS STORM...WHILE OTHER AREAS WOULD SEE MUCH LIGHTER IMPACT. THE STORM IS STILL SEVERAL DAYS AWAY...SO NOT REALLY CERTAIN ABOUT ANYTHING YET. ANYTHING IS STILL POSSIBLE AT THIS POINT. ONCE THE BULK OF THE STORM PASSES...COOL...CYCLONIC FLOW WILL REMAIN OVER SOUTHERN COLORADO INTO SATURDAY. THIS WILL RESULT IN COOLER THAN AVERAGE TEMPERATURES AND SOME SCATTERED PRECIP...MAINLY OVER THE MOUNTAINS THROUGH THE PERIOD. A SNEAK PEAK OF THE 06Z RUN OF THE GFS JUST IN HAS SHIFTED THE MAX PRECIP BULL'S-EYE BACK SOUTH OVER THE EASTERN MOUNTAINS AND I-25 CORRIDOR...ROUGHLY BOUNDED BY THE PALMER DIVIDE TO THE NORTH...WALSENBURG TO THE SOUTH...AND CENTERED OVER WESTERN PUEBLO COUNTY. MODEL NOW HAS APPROXIMATELY 0.75 INCHES OF LIQUID OVER THE PUEBLO AREA THURSDAY NIGHT...WITH OVER AN INCH ALONG THE WET MOUNTAINS. ALWAYS TAKE THE 06Z RUN WITH A BIG GRAIN OF SALT...BUT INTERESTING REGARDLESS. LW && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1134 AM MDT SUN MAR 30 2014 VFR CONDITIONS ARE EXPECTED AT KCOS...KPUB AND KALS TODAY THROUGH MONDAY MORNING. GUSTY SW WINDS ARE EXPECTED THIS AFTERNOON AND EVENING...THEN BECOMING WEST TO NW FOR TONIGHT AND MONDAY. && .PUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ222-224- 226>237. && SHORT TERM...MW LONG TERM...LW AVIATION...28
Hazardous weather outlook, Mar 30, 6:07 AM MDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 607 AM MDT SUN MAR 30 2014 COZ058>089-093>099-311215- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 607 AM MDT SUN MAR 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT A WEATHER SYSTEM MOVING ACROSS THE GREAT BASIN WILL CONTINUE ACROSS THE STATE THROUGH TONIGHT...BRINGING ISOLATED TO SCATTERED SHOWERS OVER AND NEAR THE MOUNTAINS THIS AFTERNOON AND EVENING. THE MOST NUMEROUS SHOWERS WILL BE ALONG AND WEST OF THE CONTINENTAL DIVIDE WHERE 2 TO 6 INCHES OF SNOW WILL BE POSSIBLE THROUGH TONIGHT. AN ISOLATED THUNDERSTORM WILL ALSO BE POSSIBLE ACROSS THE MOUNTAINS THIS AFTERNOON. THE APPROACHING WEATHER SYSTEM WILL PRODUCE GUSTY SOUTH TO SOUTHWEST WINDS OF 25 TO 45 MPH ACROSS THE AREA THIS AFTERNOON AND EARLY EVENING...WITH AREAS OF BLOWING DUST LIKELY...ESPECIALLY ACROSS THE EASTERN PLAINS. THE COMBINATION OF STRONG WINDS...LOW HUMIDITY AND DRY FUELS WILL ALSO RESULT IN HIGH FIRE DANGER ACROSS THE SAN LUIS VALLEY AND EASTERN PLAINS TODAY. FIRES COULD START AND SPREAD EASILY...SO ANY ACTIVITIES THAT COULD START FIRES SHOULD BE AVOIDED. WINDS WILL BECOME MORE WESTERLY LATER TONIGHT THOUGH REMAIN GUSTY BEHIND THE PASSING SYSTEM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY THROUGH WEDNESDAY...SEVERAL INCHES OF SNOW WILL BE POSSIBLE ALONG THE CONTINENTAL DIVIDE DURING THIS PERIOD...ESPECIALLY NORTH OF MONARCH PASS MONDAY NIGHT AND TUESDAY...AND AGAIN WEDNESDAY AFTERNOON. ELSEWHERE...PERIODS OF HIGH FIRE DANGER AND BLOWING DUST WILL BE POSSIBLE DURING THIS PERIOD. SOMETIME LATE WEDNESDAY THROUGH EARLY FRIDAY...A PACIFIC STORM SYSTEM WILL TRACK ACROSS SOUTHERN COLORADO BRINGING COLD...WIND AND AT LEAST SOME RAIN AND SNOW TO MOST AREAS. RIGHT NOW...THE PRIMARY IMPACT WINDOW LOOKS TO BE CENTERED AROUND EARLY THURSDAY. HOWEVER...THE PRIMARY IMPACT PERIOD HAS BEEN SHIFTING BY AS MUCH AS 24 HOURS IN RECENT MODEL RUNS...SO TIMING IS VERY UNCERTAIN. ALSO...THE PRIMARY AREA OF IMPACT IS STILL IN QUESTION. SOME RUNS HAVE FOCUSED ON THE PIKES PEAK AND PALMER DIVIDE REGION AS BEING THE PRIMARY AREA OF IMPACT WHILE OTHERS HAVE HONED IN ON AREAS FARTHER SOUTH ALONG THE WET MOUNTAINS AND ADJACENT I-25 CORRIDOR. IN ANY EVENT...THERE IS POTENTIAL FOR SOME AREAS OF SOUTHERN COLORADO TO SEE A SIGNIFICANT SPRING STORM WITH THIS EVENT. STAY TUNED TO YOUR NATIONAL WEATHER SERVICE FOR THE LATEST FORECAST REVISIONS IN THE DAYS AHEAD. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS MEETING REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON THROUGH TONIGHT ACROSS THE SOUTHWEST AND CENTRAL MOUNTAINS. 23/50
Nearby
Red Flag Warnings in Colorado, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.